Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 3, Issue 3, 2009
Metadata
 

Copies of one-ended groups in mapping class groups
François Dahmani and Koji Fujiwara
pp. 359–377
Abstract | Full-Text PDF (220 KB) | Metadata

Square-free words as products of commutators
Andrew J. Duncan and Alina Vdovina
pp. 379–387
Abstract | Full-Text PDF (160 KB) | Metadata

Enumerating limit groups
Daniel Groves and Henry Wilton
pp. 389–399
Abstract | Full-Text PDF (112 KB) | Metadata

Profinite completions of orientable Poincaré duality groups of dimension four and Euler characteristic zero
Dessislava H. Kochloukova
pp. 401–421
Abstract | Full-Text PDF (207 KB) | Metadata

Periodic quotients of hyperbolic and large groups
Ashot Minasyan, Alexander Olshanskii and Dmitriy Sonkin
pp. 423–452
Abstract | Full-Text PDF (316 KB) | Metadata

Flag-no-square triangulations and Gromov boundaries in dimension 3
Piotr Przytycki and Jacek Świątkowski
pp. 453–468
Abstract | Full-Text PDF (144 KB) | Metadata

On rigidity and the isomorphism problem for tree braid groups
Lucas Sabalka
pp. 469–523
Abstract | Full-Text PDF (572 KB) | Metadata